Virtual Teen Forums
 

Go Back   Virtual Teen Forums > > >
Register Blogs FAQ Calendar Mark Forums Read Chat Room

Reply
 
Thread Tools Display Modes
Old August 22nd, 2007, 11:48 AM   #1
Just...Will
Awesome Poster
 
Just...Will's Forum Picture
 
Join Date: November 19, 2004
Location: Bout a half hour west of Cleveland, OH
Age: 26
Gender: Male
Default Should I keep taking the meds?

Ok. My shrink just put me on 30mg of Vyvanse (new drug, think Adderall) to be doubled after a week to 60mg for ADD. It's more of an experiment to see if I have ADD or not. It worked, and made me more focused -- I was able to finish up my summer assignments without my mind wandering -- and it also completely killed my social anxiety. Yesterday at freshman orientation, I was a lot less anxious about what strangers thought of me, and I was much more outgoing, but I also noticed that my heart was racing and i was talking really, really fast. Of course, I normally talk really fast, but this was a step up even for me. My biggest concern was that it made it impossible for me to fall asleep until like 4 in the morning, and after I had worked all summer to get my sleep schedule on track. I read on the website that trouble falling asleep is a common side effect, and wanes over time, but with school starting on Monday, I'm not sure if I should keep taking it. I'm also on 10mg Lexapro daily for depression. I have an appointment in 3 weeks with my shrink to see how it's working.

Should I keep taking the meds?

-WILL

Je vais t'aime toujours.
Meme si tu ne m'aimes pas.
Rappeles-tu toujours ca.
Llama.

http://stardate.org/nightsky/moon/moon13.gif
Just...Will is offline   Reply With Quote
Old September 21st, 2007, 10:25 PM   #2
IAMSAM
Legendary Member
 
Name: Sam!
Join Date: July 14, 2007
Age: 29
Gender: Male
Blog Entries: 1
Default Re: Should I keep taking the meds?

Golly, this is an old post, you prolly met with your doc by now, but my advice to all is that you should keep taking your meds, unless the doc tells you otherwise. Which means that if you're having a weird reaction you should call him ASAP and talk with him onn the phone (don't wait for the scheduled appt.!) and find out what to do.
IAMSAM is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 07:41 AM.


Powered by vBulletin®
Copyright©2000 - 2018
Search Engine Optimisation provided by DragonByte SEO (Lite) - vBulletin Mods & Addons Copyright © 2018 DragonByte Technologies Ltd.
Copyright 2004 - 2018, VirtualTeen.org